RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2011, Volume 3, Issue 4, Pages 3–7 (Mi ufa111)  

Theorem on commutation in the principal part

M. S. Akbasheva, A. B. Shabat

Karachay-Cherkess State University, Karachaevsk, Russia

Abstract: In the present paper we demonstrate how one can use the Poisson bracket in order to build up and to classify commuting pairs of partial differential operators with two independent variables. The commutativity condition is reduced to the simple functional equation with shifts of the arguments for considered operators. The Poisson bracket represents the limiting case of that functional equation in which the shifts are replaced by the corresponding directional derivatives.

Keywords: differential operators, commutators and the Poisson bracket, functional equation.

Full text: PDF file (380 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.985
Received: 04.09.2011

Citation: M. S. Akbasheva, A. B. Shabat, “Theorem on commutation in the principal part”, Ufimsk. Mat. Zh., 3:4 (2011), 3–7

Citation in format AMSBIB
\Bibitem{AkbSha11}
\by M.~S.~Akbasheva, A.~B.~Shabat
\paper Theorem on commutation in the principal part
\jour Ufimsk. Mat. Zh.
\yr 2011
\vol 3
\issue 4
\pages 3--7
\mathnet{http://mi.mathnet.ru/ufa111}
\zmath{https://zbmath.org/?q=an:1249.47029}


Linking options:
  • http://mi.mathnet.ru/eng/ufa111
  • http://mi.mathnet.ru/eng/ufa/v3/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ”фимский математический журнал
    Number of views:
    This page:294
    Full text:82
    References:38
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019